# SDR AALA20101230TUL03

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 60,205 hours, 20,552 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOTAL AIR TEMPERATURE PROBE MICAS MESSAGE DURING FLIGHT.  FLIGHT DIVERTED VIVO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
